# SDR 99ZZZM779

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N782AT
- Make and model: Boeing 727-2Q6
- Aircraft serial: 21972
- Engine: Pwa JT8D17
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Tube
- Part number: 470962
- Condition: Inoperative
- Location: Lt Anti-Ice Sys
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, H

## Discrepancy

DURING LEVEL CRUISE AT 310, THE NR 1 ENGINE FIRE WARNING ANNUNCIATOR CAME ON.  ACCOMPLISHED ENGINE FIRE SHUTDOWN PROCEDURE, FIRE HANDLE PULLED, LIGHT IMMEDIATELY EXTINGUISHED.  REPLACED LEFT FRONT ANTI-ICING TUBE AS REQUIRED.  NO LEAKS NOTED AT THIS TIME, OK FOR SERVICE.  (M)
